# SDR SWAA2022032084516

- Difficulty date: March 16, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-800
- Aircraft serial: 36928
- Aircraft time: 13,146 hours, 6,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD F/A FLASHLIGHTS WILL NOT TEST. / [01] R AND R BOTH FORWARD F/A FLASHLIGHT BATTERIES + SEALS AS PER AMM 25-64-00-802 LOG PAGE # 1858729
